# SDR KBM2005F00275

- Difficulty date: September 4, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Aircraft time: 5,510 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6220 · Main Rotor Head
- Part: Ball End
- Part number: 350A332150001
- Part serial: 1654
- Condition: Worn
- Location: Main Rotor
- Part time: 478 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BALL END, UNIT HAS EXCESSIVE PLAY, REMOVED AND REPLACED.  (K)
